MathSciNet Relay Station
MathSciNet bibliographic data
MR684898 32F15 (32-02 32F20 32H10 35H05 58G15)
Beals, Michael; Fefferman, Charles; Grossman, Robert Strictly pseudoconvex domains in ${\bf C}\sp{n}$. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 125–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement